# SDR SIMA20220416001

- Difficulty date: April 16, 2022
- Submitted: April 17, 2022
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 14,511 hours, 9,493 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Enclosure
- Part number: 4A40307
- Condition: Failed
- Location: L1
- Component part number: 4A40307
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE DAMAGE/ FOA, L1 LIVE DOOR. L1 DOOR SLIDE DEPLOYED AND REMOVED-C/A-REMOVED AND REPLACED L-1 DOOR SLIDE IAW ERJ170/175 AMM 25-65-01.
